# SDR AMTA200600286

- Difficulty date: April 22, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Bleed Air Sys
- Condition: Out Of Balance
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT FL370 LT DUCT PRES 27 PSI + RT SHOWS 43 PSI.  PERFORMED LT ENG BLEED SYSTEM HEALTH CHECK IAW AMM AND RAN L/ENG, NO FAULTS NOTED, DUCT PRESSURE NORMAL.  (K)
